MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; Implantable Lead

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; Implantable Lead
Model Number 0174
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Calcium Deposits/Calcification (1758)
Date of Event 06/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information was requested.This investigation will be updated should further information be provided.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited a high shock impedance values.The patient underwent a surgical intervention to remove the lead and implant a new device with leads successfully.No additional adverse patient effects were reported.Additional information was received that this rv lead exhibited areas of calcification that were observed during the revision procedure.No additional adverse patient effects were reported outside the revision procedure.

Brand Name
ENDOTAK RELIANCE G
Common Device Name
Implantable Lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - Del Caribe
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key25829108
Report Number2124215-2026-37996
Device Sequence Number9711629
Product Code LWS
UDI-Device Identifier00802526373640
UDI-Public(01)00802526373640(17)070420
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/20/2007
Device Model Number0174
Device Catalogue Number0174
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/15/2026
Supplement Report FDA Received Date09/03/2026
Date Device Manufactured04/20/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR
Patient SexMale